# SDR 2023F00252

- Difficulty date: May 26, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Make and model: Boeing 737808
- Aircraft serial: 34710
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Platform
- Part number: 3400018170
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

HIGH VIBRATION ON ENGINE #2 (INDICAION REACHED 4.5) DURING TAKEOFF. PROBLEMA CAUSED BY PLATFORM -FAN BL DETACHMENT.
